# SDR USAA920082031

- Difficulty date: November 5, 2008
- Submitted: November 28, 2008
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 58,186 hours, 41,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 507945178
- Part serial: 923
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q3 MAJOR REPAIR NR 03C10552010/012 BOTTOM DOOR PAN BEAM HAS 2 CRACKS, 1 INCH AND 1.5 INCHES AT FORWARD LOWER DOOR STOP AT FORWARD ENTRY DOOR. REPAIRED BOTTOM DOOR PAN BEAM AT FORWARD LOWER DOOR STOP AT FORWARD ENTRY DOOR IAW BOEING DRAWING NR 50-7945 AND B737 SRM 51-10-02.
